# SDR CKSA98178

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FITTING CRACKED ON STA 857 FRAME RT SIDE 20 INCHES ABOVE CUSP.  REMOVED FITTING FROM STA 857 FRAME, FABRICATED FITTING IAW DAC DWG NR 3779498.  LOCATE AND PICKED UP ALL ATTACHMENT LOCATIONS IAW DC8 SRM 51-1-20D.  TREATED AND PRIMED FITTING IAW DC8 SRM 51-1-8.  INSTALLED FITTING AT FS 857 FRAME IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04992 TASK NR Y1448.
